Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Gabapentin vs Side Effects
Gabapentin vs Side Effects
CD is s disc with all radiology pictures on it. No he has not given me directions on how to taper off the meds. You have no idea on how opinionated this doctor is. He believes it is helping my pain and I would be much worse off not being on it.
Jump to this post
Oh, that kind of CD. Got it.
You sound like you've got the wrong physician for certain. Please do yourself a favor and line up an appt. with a different one. Best, Hank
@suzanne2 As @wolfbauer mentioned, it's important to have a collaborative relationship with your provider but ultimately you have the decision to continue or discontinue a medication. Regardless of their opinion they should help you titrate or find an alternative treatment to the best of their ability. @wolfbauer also mentioned not titrating medication without a provider's guidance. However if your provider is not guiding you appropriately and you have already tried to advocate for yourself, please contact the office of patient experience. It's important that we are all kept accountable and this includes providers.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In